# SDR 95ZZZX1654

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Boeing Distribution Inc, repair station RD4D488M
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 10H120B
- Condition: Wrong Part
- Location: Battery
- Component: Marathon, CA101N
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INBOUND INSPECTION OF BATTERY, PN CA101N, SN 9346051R, REVEALED SEVERAL DEFECTS.  THE IMPROPER CELL TYPE IS INSTALLED FOR THE CA101N BATTERY APPLICATION CELL, PN 10H 120S, IS THE PROPER TYPE CELL, BUT CELL, PN 10H120B'S, ARE CURRENTLY INSTALLED.  FURTHER INSPECTION AND DISASSEMBLY REVEALED LETTERS 'NCAB' STAMPED ON TOP OF 18 (OUT OF 19) CELLS, WHERE THE MARATHON LOGO CAN NORMALLY BE FOUND.  THESE CELLS ARE CLEARLY REBUILT.
